Brintellix Nauseated Vomit Vomiting

5 Replies Updated



Conversation Starter

Barbara Says:


Hi, I was hoping that I may find some people to with similar symptoms after taking Brintellix.

25th of June I began Brintellix on 10mg, then on the 19th of August I increased Brintellix to 20mg
During that time I seemed to have few negative side effects. However as of the 31st of October I found myself Vomiting, and have been nauseated ever since. And yesterday (the 14th of November) I found myself vomiting again.

I rarely get sick, and have not vomited in years until this year.

Ultrasound normal blood tests normal no abnormal temperature and no diarrhea.

Thanks in advance



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Barbara! How are you? I'm sorry that you're feeling so ill.

This medication can cause that as a side effect in some people that take it, according to the FDA. You may also experience dizziness, dry mouth and weight changes.

Have you tried taking it with food, or perhaps milk to coat your stomach?

If nothing is helping and it's still happening, then you may need to switch to a different medication.

Has this happened to anyone else?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Steph Says:
via mobile

Hi, same here. Trintellix 10mg for a few days alone without any other med.

before x-mas, in combination with Cipralex until total switch. I've had a terrible WE with migraine and vomiting although I took med with food. Sick day from work trying to get side effects stabilized. Headache after took 10mg with food again this morning.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Sickntired Says:
via mobile

My doc started me on 5mgs of Brintellix last September? I weaned myself off 150mgs of Effexor first. October appointment comes up, and she is GONE. October through December her partners upped my dose to 20mgs. That's when the nausea and vomiting began. I still did not have a new psych, so my GP helped me back off to 5mgs. Then I waited until April to finally see a new psych.

He decides to put me on Celexa. 5mg to begin and since I was only taking 5mg of Brintellix, just stop. WRONG! At first we thought the Celexa was causing me to be nauseous 24/7. After about a week of popping Zofran & Benadryl (from the accompanying akathisia) I wondered if stopping cold turkey was such a hot idea.

Meanwhile, my doc switched me to Lexapro 5mg. Still nauseated and pretty much living in bed. I asked if it could be stopping the Brintellix. He said "That's probably it". Gee, thanks.

So I started taking it again using a 10% taper. And I backed off on the Lexapro, so as to avoid serotonin syndrome. It's been hell. I'm at 7mgs Lexapro & 2mgs Brintellix. I have about 4 weeks to go.

I did notice that I feel okay in the AM, but by 1PM, if I eat anything, I am really nauseous or actually vomit. Did some research. I take the two around 7AM. Lexapro peaks around 12PM. Brintellix 2PM-6PM.

I suspect the Brintellix, so I asked if I could take it at 5:30PM & hopefully sleep through the peaks. My doctor replied that it was very complex and I should wait until my appt next Wed. Feel like hell for 5 more days? Can you refill my Zofran? Ask your GP.

He better eat his Wheaties on Wednesday because I am fed up, and I want to be certain he understands. Anger is a possible withdrawal side effect, so let's see how he likes it.

I have felt like hell for SIX WEEKS (not counting the months I was without a psych). And frankly I feel like I'm doing his job for him. Cold turkey on a med? A "cut in half" tapering method? Cannot just give me a yes or no on changing the time of the Brintellix?

REPLYSHAREREPORT
Was this helpful?     1     0  
4
AdviceMed Says:

I used to be on this medication two years about back when I had suffered from depression and anxiety. This medication caused me to vomit daily after taking this medication. After trying many methods to calm my stomach or determine the cause of sickness my psychiatrist advised me to stop. I would recommend speaking to your psychiatrist if you have been taking this medication past the "trial" period of time to see if it can be switched or substituted. Whatever you do - do not stop your medication unless advised to. It can cause long term neurological damage or more sickness.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Curious80 Says:
via mobile

I had the same experience. I had to eventually stop treatment because it never went away even with time for me. I was excited to start a medication I really thought was going to work, but I already have a pancreatic condition that makes me have naused and vomiting so I couldn't tolerate anymore. I have been in many depression forums and this is so common for many people I have spoken with. Some could get through it and others like me had to stop.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Vomiting and lithium
I started taking 10mg Brintellix 2 weeks ago ( also taking lithium). After weaning of mirtazipine - what a nightmare!!!!... 2 replies
vomiting pregnancy
Hi, I am 9 weeks pregnant, my OB prescribed Zofer 8mg for nausea and vomitting. i have been using it for 11 days now. is... 2 replies
vomiting while on the pill
I am an active college student, who works and I am under a lot of stress. I also take Loestrin 24 and woman's one a ... 2 replies
Vomiting after Suprep
I drank the first bottle of Suprep and it began to work right away. I had to drink the second while on the toilet. I got... 1 reply
Vomiting and back pain due to krimpson 35
I started taking krimpson 35 but I've been feeling like vomiting all day and sometimes have harsh pain on the upper ... 1 reply
Vomiting on betamox
I was given betamox 250 and flustat for a flu infection. I started taking it yesterday and have experienced bad nausea a... 1 reply
Vomiting phobia
Has anyone had any experience of vomiting with Lisinopril? I've been prescribed them today, after two weeks of home ... 1 reply
Vomiting from taking Letairis
My wife has been on Letairis for just 2-days and she is already vomiting. What should she take to control the vomiting. ... 1 reply
vomiting
My baby is eighteen months old and been vomiting for the past five days. ## Hi, Ted! How is your child doing? Have you c... 1 reply
vomiting tablet list
Vomiting any k lye koe tablet ka name btaye Dil ghbrata rhta Hai lgta hai seny p vazn sa rhta hai so plz koe esi tables ...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 June 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA